|anemia in lymphoma
Oct 16, 2002
I was treated with procrit for anemia. It worked. Dr. saids relapse of hodgkins could cause anemia. How does lymphoma cause anemia? Is anemia a early warning sign of a relapse?
Response from Dr. Frascino
The mechanisms by which various cancers can cause anemia are fairly complex and beyond the scope of this forum. Suffice it to say that yes, indeed, cancers (including lymphomas) can cause anemia. Is it an early sign of relapse? Generally no. Remember, anemia can result from many causes, from nutritional deficiencies to blood loss to medication side effects (AZT) to chronic diseases (HIV, cancer). Keep an eye on your hemoglobin. If you become anemic again, your physicians will help isolate the cause or causes. I'm glad Procrit worked so well for you!
i need an answer
HIV TESTS OF 2002
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.